# SDR DALA2023102608835

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 75,824 hours, 9,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 EMERGENCY PATH LIGHTS INOP AT 38-41 JH. CORRECTIVE ACTION: RE SEATED CONNECTOR PLUG AT SEAT 41 JH BETWEEN SEAT & SIDEWALL. (4965955)
